# SDR SWAA084850

- Difficulty date: September 3, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 20,860 hours, 11,789 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 412A1150
- Condition: Overheated
- Location: Row 18 Def
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, FLIGHT CREW REPORTED STRONG ELECTRICAL BURNING ODOR.  INSPECTED AND FOUND OVERHEATED LIGHT ASSY AT ROW 18 DEF.  REMOVED AND REPLACED LIGHT ASSY PER MM.
